MAUDE Adverse Event Report: MICROVENTION, INC. FRED 21; FLOW DIVERTER

MICROVENTION, INC. FRED 21; FLOW DIVERTER
Model Number FRED3021-PMA
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was implanted in the patient and not returned to the manufacturer for evaluation.Procedural images were not provided for review; therefore, the alleged product issue cannot be confirmed.A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.
 
Event or Problem Description
It was reported that the fred flow diverter stent was used in the patient to treat previously deployed embolization device from a different manufacturer that migrated and resulted in an endoleak.The fred was placed through the empolization device from a2 to a1 segment.Angiogram run immediately after deployment looked good, but later runs showed slow flow back through the vessel.Distal end of fred looked narrow upon imaging review.Crossing the fred was attempted with a wire; however, a microcatheter could not initially cross.Eventually a balloon catheter was successfully advanced into the fred and inflated in the distal end resulting in restoration of normal flow.The patient was stable and awake post procedure.

Brand Name
FRED 21
Common Device Name
FLOW DIVERTER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key11891040
Report Number2032493-2021-00186
Device Sequence Number19754292
Product Code OUT
UDI-Device Identifier00842429106631
UDI-Public(01)00842429106631(11)200305(17)230228(10)20030554N
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P180027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model NumberFRED3021-PMA
Device Lot Number20030554N
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2021
Initial Report FDA Received Date05/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR